Geometric realization of Whittaker functions and the Langlands conjecture

E. Frenkel*, D. Gaitsgory, D. Kazhdan, K. Vilonen

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

16 Scopus citations
Original languageEnglish (US)
Pages (from-to)451-484
Number of pages34
JournalJournal of the American Mathematical Society
Volume11
Issue number2
DOIs
StatePublished - Apr 1998

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this